Results 1 to 3 of 3

Thread: Stevia and Foot Pain??? page

  1. #1
    Boogins's Avatar
    Boogins is offline Junior Member
    Join Date
    Apr 2011
    Location
    RI
    Posts
    24

    Stevia and Foot Pain???

    Primal Fuel
    I was just wondering if anyone has ever experienced any negative side effects from Stevia? Maybe 3 weeks to a month ago, I decided to pick some up (SweetLeaf) and start using that in places where I'd normally use a little maple syrup or honey, as I've been cutting back even more on carbs and for the most part, feeling much better... except for whatever reason, my right foot has been bothering me as of late.

    I've been doing stretches for the feet and massaging them as well and for whatever reason today, as I was massaging my foot "Stevia" popped into my head and apparently... other people have experienced foot pain from Stevia consumption as well...? I've also got a swollen lymph node on the left side of my neck which is strange (but that has only occured in the last couple of days)... other people have complained of this as well!

    (Another thing... my husband is allergic to everything under the blood red sun: corn (go figure), cherries, peaches, pears, apples... a million other things. He is also allergic to ragweed and had bad-bad-bad seasonal allergies... until we went Primal. Now, all of a sudden he's sneezing up a storm, totally miserable and I just read Stevia is in the ragweed family. *facepalm*)

    Needless to say, I'm giving up the darned Stevia and going to see what happens, but I just wanted to see if any of you guys felt as though you had negative reactions to it/could offer insight. Thanks so much!

  2. #2
    Mud Flinger's Avatar
    Mud Flinger is offline Senior Member
    Join Date
    Feb 2011
    Location
    Denver Suburbs, CO
    Posts
    1,798
    I rarely use stevia but have no known issues with it. For me, nightshades (tomato, pepper, potato, eggplant) cause severe nerve pain - my life was forever changed when I figured it out - I was ruining my stomach w/ Ibuprofen and needed narcotics to sleep (of course, the Dr. said it was not food related) - now I'm pain free unless I get an accidental dose. Cut the stevia out and go back to what works for you - we are all different. Good Luck feeling better!

  3. #3
    MalPaz's Avatar
    MalPaz is offline Senior Member
    Join Date
    Jan 2010
    Location
    Mississippi
    Posts
    2,790
    Primal Blueprint Expert Certification
    stuff makes me hypoglycemic

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •